# SDR AALA202304147074

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N419AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10017
- Aircraft time: 9,195 hours, 2,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70200104
- Part serial: 70200C0534
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Part time: 9,195 hours, 2,504 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING THE OPERATIONAL CHECKS FOR EMERGENCY SLIDE CABLE RELEASE, CIDS 1 DISPLAYED FAULT MESSAGE SLIDE BOTTLE EMERGENCY EXIT RIGHT DECODER ENCODER UNIT B (300RH6). MAINTENANCE ACCOMPLISHED TSM 25-62-00-810-810-A AND REPLACED THE RIGHT OVERWING SLIDE INFLATION RESERVOIR BOTTLE ASSEMBLY PER AMM 25-62-46. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE FAULT MESSAGE CLEARED.
